Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on the group of isomorphisms


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 6 (1900), 337-339
DOI: https://doi.org/10.1090/S0002-9904-1900-00718-X
This work is cited by: Bull. Amer. Math. Soc., Volume 7, Number 8 (1901), 350--354
MathSciNet review: 1557721
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1900-00718-X